Finite element approximation for the viscoelastic fluid motion problem

Yinnian He, Yanping Lin, Samuel S.P. Shen, Weiwei Sun, Robert Tait

Research output: Journal article publicationJournal articleAcademic researchpeer-review

26 Citations (Scopus)

Abstract

In this article, the variational formulation of the two-dimensional viscoelastic fluid motion problem and its finite element approximation are considered. An local error estimate for the velocity with H1-norm and the pressure with L2-norm is obtained; and a uniform error estimate for the velocity and pressure with the above norms is provided if the given data satisfies the uniqueness condition.
Original languageEnglish
Pages (from-to)201-222
Number of pages22
JournalJournal of Computational and Applied Mathematics
Volume155
Issue number2
DOIs
Publication statusPublished - 15 Jun 2003
Externally publishedYes

Keywords

  • Error estimate
  • Finite element
  • Regularity
  • Viscoelastic fluid motion

ASJC Scopus subject areas

  • Computational Mathematics
  • Applied Mathematics

Cite this